Resampled quantile functions for error estimation and a relationship to density estimation

LeBlanc, Michael . Computational Statistics & Data Analysis 1998. 29 :163-176

Locate this article in:

Bibtex

@article{CIS-146945,
  Author = {LeBlanc, Michael},
  Title = {Resampled quantile functions for error estimation and a relationship to density estimation},
  Journal = {Computational Statistics & Data Analysis},
  Volume = {29},
  Year = {1998},
  Pages = {163--176},
  Keywords = {Density estimation, Estimating equation}
}

Similar articles